# SDR JGVR201908141005

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 10,879 hours, 7,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FIVE AREAS OF CHAFE DAMAGE IN THE INNER FUSELAGE SKIN AND FRAME OF THE EMERGENCY EXIT SURROUND STRUCTURE BY BLENDING, TRIMMING, AND TREATING CHAFED AREAS AS REQUIRED BY TEXTRON AVIATION INC. FIELD REPAIR
